# SDR SWAA2023031399799

- Difficulty date: February 6, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLES STA 727F THRU 727H.<[01] COMPLIED WITH TOOL REQUIREMENT.[11] INSTALLED REPLACEMENT TRANSITION ANGLE AT RH STA 727F-727H PER SRM 53-00-53-2R-5 AND 51-40-02.;[12] ANSWERED #19     REPAIR TYPE; CHANGED TO MAJOR.;[13] INSPECTED WORK PERFORMED. ROSS RICHARDSON (TECHNICIAN); 10-FEB-2023 21:35 UTC INSTALLED REPLACEMENT TRANSITION ANGLE AT RH STA 727F-727H PER SRM 53-00-53-2R-5 AND 51-40-02.;[14] COMPLETED REPLACEMENT OF TRANSITION ANGLE AT RH STA 727F-727H PER SRM 53-00-53-2R-5 AND 51-40-02.;[15] INSPECTED WORK PERFORMED. ROSS RICHARDSON (TECHNICIAN); 11-FEB-2023 01:14 UTC COMPLETED REPLACEMENT OF TRANSITION ANGLE AT RH STA 727F-727H PER SRM 53-00-53-2R-5 AND 51-40-02.
